Alert archive / Alabama / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 294, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jun 11, 2008, 3:57 PM CDT for Chambers County, Lee County, Alabama. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 11, 2008, 3:57 PM CDT (20:57 UTC)
- Expired
- Jun 11, 2008, 4:27 PM CDT
- In force
- 30 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Chambers County, AL, Lee County, AL
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.0 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1118 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 1073 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -7 m²/s²
- 0-3 km storm-relative helicity
- -16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KBMX 112057
SVRBMX
ALC017-081-112145-
/O.NEW.KBMX.SV.W.0294.080611T2057Z-080611T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
357 PM CDT WED JUN 11 2008
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN CHAMBERS COUNTY IN EAST CENTRAL ALABAMA...
THIS INCLUDES THE CITIES OF...VALLEY...LANETT...LAFAYETTE...
EASTERN LEE COUNTY IN EAST CENTRAL ALABAMA...
THIS INCLUDES THE CITY OF OPELIKA...
* UNTIL 445 PM CDT
* AT 357 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM DENSON TO BEANS MILL...OR ALONG A LINE
EXTENDING FROM LAFAYETTE TO 9 MILES EAST OF OPELIKA...AND MOVING
WEST AT 11 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
CHAMBERS COUNTY LAKE BY 410 PM CDT...
BUFFALO BY 415 PM CDT...
LAFAYETTE BY 420 PM CDT...
BEAUREGARD BY 425 PM CDT...
OPELIKA BY 440 PM CDT...
WINDS OF 70 TO 80 MPH WILL UPROOT TREES...DOWN POWER LINES AND CAUSE
DAMAGE TO HOMES AND STRUCTURES.
HAIL UP TO 1 INCH IN DIAMETER HAS BEEN REPORTED IN VALLEY WITH
THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE
ACTION TO PROTECT LIFE AND PROPERTY.
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3252 8539 3295 8547 3297 8521 3288 8518
3287 8516 3283 8516 3278 8511 3275 8512
3267 8507 3259 8505
TIME...MOT...LOC 2057Z 104DEG 10KT 3295 8536 3265 8524
$$
273 follow-up statements
000
WWUS54 KBMX 112108
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
407 PM CDT WED JUN 11 2008
ALC017-081-112145-
/O.CON.KBMX.SV.W.0294.000000T0000Z-080611T2145Z/
LEE AL-CHAMBERS AL-
407 PM CDT WED JUN 11 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR SOUTHEASTERN CHAMBERS AND EASTERN LEE COUNTIES...
AT 405 PM CDT...THE NATIONAL WEATHER SERVICE CONTINUED TO INDICATE A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM KELLAM HILL TO CUSSETA TO BLEECKER...OR
ALONG A LINE EXTENDING FROM LAFAYETTE TO 8 MILES SOUTHWEST OF VALLEY
TO 7 MILES NORTHWEST OF SMITHS...MOVING SOUTHWEST AT 7 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
BUFFALO BY 415 PM CDT...
CHAMBERS COUNTY LAKE BY 425 PM CDT...
LAFAYETTE BY 430 PM CDT...
MOUNT JEFFERSON...OPELIKA AND 6 MILES NORTHEAST OF BEAUREGARD BY
445 PM CDT...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
LAT...LON 3252 8539 3295 8547 3297 8521 3288 8518
3287 8516 3283 8516 3278 8511 3275 8512
3267 8507 3259 8505
TIME...MOT...LOC 2107Z 051DEG 6KT 3290 8534 3277 8530
3259 8519
$$
03000
WWUS54 KBMX 112118
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
418 PM CDT WED JUN 11 2008
ALC017-081-112145-
/O.CON.KBMX.SV.W.0294.000000T0000Z-080611T2145Z/
LEE AL-CHAMBERS AL-
418 PM CDT WED JUN 11 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR SOUTHEASTERN CHAMBERS AND EASTERN LEE COUNTIES...
AT 413 PM CDT...THE NATIONAL WEATHER SERVICE CONTINUED TO INDICATE A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM KELLAM HILL TO CUSSETA TO BLEECKER...OR
ALONG A LINE EXTENDING FROM LAFAYETTE TO 8 MILES NORTHEAST OF OPELIKA
TO 8 MILES NORTHWEST OF SMITHS...MOVING SOUTHWEST AT 7 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
CHAMBERS COUNTY LAKE BY 425 PM CDT...
LAFAYETTE BY 430 PM CDT...
MOUNT JEFFERSON...OPELIKA AND 6 MILES NORTHEAST OF BEAUREGARD BY
445 PM CDT...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
LAT...LON 3252 8539 3295 8547 3297 8521 3288 8518
3287 8516 3283 8516 3278 8511 3275 8512
3267 8507 3259 8505
TIME...MOT...LOC 2118Z 051DEG 6KT 3289 8536 3275 8531
3258 8521
$$
03000
WWUS54 KBMX 112127
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
427 PM CDT WED JUN 11 2008
ALC017-081-112137-
/O.CAN.KBMX.SV.W.0294.000000T0000Z-080611T2145Z/
LEE AL-CHAMBERS AL-
427 PM CDT WED JUN 11 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHAMBERS AND
EASTERN LEE COUNTIES IS CANCELLED...
THE STRONG THUNDERSTORMS HAVE WEAKENED WITHIN THE WARNING AREA.
LAT...LON 3252 8539 3295 8547 3297 8521 3288 8518
3287 8516 3283 8516 3278 8511 3275 8512
3267 8507 3259 8505
TIME...MOT...LOC 2127Z 051DEG 6KT 3288 8537 3275 8533
3257 8522
$$
03What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 3:43 PM CDT, 14 minutes earlier.
Area forecast discussion, Jun 11, 3:43 PM CDT, 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 343 PM CDT WED JUN 11 2008 .SHORT TERM...TONIGHT AND TOMORROW. MUCH OF THE AFTERNOON SHOWER AND THUNDERSTORM DEVELOPMENT WILL DIMINISH AFTER SUNSET. HOWEVER...WITH MULTIPLE OUTFLOW BOUNDARIES...ISOLATED ACTIVITY WILL LIKELY LINGER INTO THE OVERNIGHT PERIOD. A SIMILAR SETUP IS EXPECTED TOMORROW AS LOW LEVEL FLOW CONTINUES TO BRING MOIST AIR INTO THE AREA. THE BETTER CHANCES FOR DEVELOPMENT WILL BE IN THE SOUTHEAST PORTION OF THE FORECAST AREA...ALTHOUGH ANY LOCATION COULD POSSIBLY SEE RAIN. CLOUD COVER IS EXPECTED TO HANG AROUND TONIGHT...KEEPING TEMPERATURES GENERALLY UP IN THE LOW 70S. TOMORROW...HIGHS IN THE LOW/MID 90S ARE EXPECTED AGAIN. 14 .LONG TERM...FRIDAY THROUGH WEDNESDAY... THE THOUGHTS REMAIN THE SAME FOR THE EXTENDED PACKAGE THIS AFTERNOON. MEDIUM RANGE MODELS ARE IN FAIR AGREEMENT WITH THE ECMWF POINTING TOWARD A MORE CLIMATOLOGICALLY FAVORED MEAN FLOW THAN THE SLIGHTLY MORE AMPLIFIED GFS. WILL GENERALLY TAKE A MIXED APPROACH COMBINED WITH PREVIOUS FORECAST. THESE MODELS INDICATE A CHANGE IN THE UPPER LEVEL PATTERN WE HAVE BEEN EXPERIENCING THE PAST SEVERAL DAYS. THE UPPER RIDGE CELL RECENTERS ITSELF OVER THE DESERT SOUTHWEST AS A TROUGH DIGS OVER THE EASTERN CONUS BY MONDAY AFTERNOON. THE GENERALLY WEAK FLOW ALOFT WILL TRANSITION TO A NORTHWEST FLOW. HIGH MEAN RELATIVE HUMIDITY AND PRECIP WATER VALUES AROUND 2 INCHES STILL ADVERTISED FOR FRIDAY AND SATURDAY. AT THIS TIME...LOOKS LIKE A FEW STORMS WILL BE EFFICIENT RAIN PRODUCERS AS ATMOSPHERE IS NEARLY SATURATED. COLD FRONT APPROACHES FROM THE NORTHWEST OF SATURDAY. AT THIS TIME...FEEL POPS WILL BE HIGHEST WITH THE ADDED CONVERGENCE FROM THE FRONT AND ASSOCIATED TROUGH ALOFT ENHANCING LIFT. BUT STILL EXPECTED SCATTERED TO NUMEROUS ACTIVITY EACH DAY. WILL KEEP HIGHER POPS OVERNIGHT THAN PREVIOUS FEW DAYS DUE TO HIGH MOISTURE AND BOUNDARIES AIDING LIFT. AS PATTERN TRANSITIONS...DRIER AIR WILL BEGIN FILTERING INTO CENTRAL ALABAMA. I DO THINK THIS WILL EVENTUALLY OCCUR BUT I JUST SLOWED IT DOWN JUST A BIT COMPARED TO THE GFS SOLUTION. SO FOR MONDAY THROUGH WEDNESDAY...KEPT THINGS DRY WITH NEAR SEASONAL READINGS. 75/LINHARES && .AVIATION...18Z TAF DISCUSSION. ISOLATED TO SCATTERED CONVECTION WILL BE POSSIBLE AT ALL AVIATION TAF SITES THROUGH THE EARLY EVENING. SOME STRONG STORMS ARE ANTICIPATED SO A SUDDEN WIND SHEAR CHANGE AND HAIL IS EXPECTED IN THE NEAR-STORM ENVIRONMENT. MUCH OF THE STRONGER CONVECTION SHOULD BE ENDING SEVERAL HOURS AFTER SUNSET...HOWEVER SOME SHOWERS AND ISOLATED THUNDER COULD PERSIST THROUGH THE OVERNIGHT. FOG DEVELOPMENT IS POSSIBLE AT LOCATIONS THAT RECEIVE HIGHER RAINFALL. DID NOT INCLUDE LOWER VISIBILITIES IN THIS ISSUANCE. 14 && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 66 89 69 89 69 / 30 30 20 50 40 ANNISTON 69 89 68 87 69 / 30 40 30 50 40 BIRMINGHAM 71 89 72 87 71 / 20 30 20 50 40 TUSCALOOSA 72 91 70 89 71 / 20 30 20 50 40 CALERA 70 89 70 87 70 / 20 30 20 50 40 AUBURN 70 89 70 86 68 / 30 40 30 50 40 MONTGOMERY 71 89 70 88 71 / 30 40 30 50 40 TROY 69 89 68 88 70 / 30 40 30 50 40 && .BMX WATCHES/WARNINGS/ADVISORIES...NONE. && 14/75/14
Hazardous weather outlook, Jun 11, 5:30 AM CDT, 10 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 530 AM CDT WED JUN 11 2008 ALZ011>015-017>050-121030- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 530 AM CDT WED JUN 11 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TODAY AND TONIGHT. STRONG THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS CENTRAL ALABAMA BETWEEN NOON AND 9 PM. A MAJORITY OF THE ACTIVITY WILL DEVELOP DURING AND JUST AFTER THE MAXIMUM AFTERNOON HEATING ALONG A SLOW MOVING SURFACE BOUNDARY. STRONG WINDS UP TO 45 MPH AND HAIL ARE THE MAIN THREATS WITH THESE STORMS. WET MICROBURST POTENTIAL: BIRMINGHAM...MODERATE. MONTGOMERY...MODERATE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jun 11, 10:11 AM CDT, 5 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1011 AM CDT WED JUN 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 PM TSTM WND DMG 5 ENE COLUMBIANA 33.20N 86.52W
06/10/2008 SHELBY AL PUBLIC
A FEW TREES WERE BLOWN DOWN NEAR LAY LAKE.
&&
LINHARESSpecial weather statement, Jun 11, 2:28 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 228 PM CDT WED JUN 11 2008 ALZ037-038-047-112015- CHAMBERS-LEE-TALLAPOOSA- 228 PM CDT WED JUN 11 2008 ...SIGNIFICANT WEATHER ALERT FOR CHAMBERS...LEE AND TALLAPOOSA COUNTIES UNTIL 315 PM CDT... AT 228 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG THUNDERSTORM NEAR CAMP HILL. THIS STORM WAS NEARLY STATIONARY. PEA SIZE HAIL AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... CAMP HILL. DADEVILLE. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. 27
Special weather statement, Jun 11, 2:55 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 255 PM CDT WED JUN 11 2008 ALZ037-038-112030- CHAMBERS-TALLAPOOSA- 255 PM CDT WED JUN 11 2008 ...SIGNIFICANT WEATHER ALERT FOR CHAMBERS AND TALLAPOOSA COUNTIES UNTIL 330 PM CDT... AT 253 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG THUNDERSTORM NEAR WEST CHAMBERS...OR 8 MILES EAST OF CAMP HILL... MOVING NORTHWEST AT 6 MPH. PEA SIZE HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... WEST CHAMBERS. RIDGE GROVE. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. HA
Special weather statement, Jun 11, 2:59 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 259 PM CDT WED JUN 11 2008 ALZ036-043-112030- COOSA-ELMORE- 259 PM CDT WED JUN 11 2008 ...SIGNIFICANT WEATHER ALERT FOR COOSA AND ELMORE COUNTIES UNTIL 330 PM CDT... AT 257 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG THUNDERSTORM NEAR EQUALITY...MOVING NORTHWEST AT 15 MPH. PEA SIZE HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... CENTRAL. EQUALITY. SPEED. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. HA
Local storm report, Jun 11, 3:48 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
348 PM CDT WED JUN 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0327 PM TSTM WND DMG VALLEY 32.82N 85.18W
06/11/2008 CHAMBERS AL EMERGENCY MNGR
TREES DOWN
&&
JSTEFKOVSpecial weather statement, Jun 11, 3:57 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 357 PM CDT WED JUN 11 2008 ALZ036-112130- COOSA- 357 PM CDT WED JUN 11 2008 ...SIGNIFICANT WEATHER ALERT FOR COOSA COUNTY UNTIL 430 PM CDT... AT 352 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG THUNDERSTORM NEAR COTTAGE GROVE...OR 6 MILES NORTH OF EQUALITY... MOVING NORTHWEST AT 13 MPH. PEA SIZE HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... COTTAGE GROVE. PENTONVILLE. HISSOP. CREWSVILLE. BENTLEYVILLE. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. HA
The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 3:10 PM CDT | Severe Thunderstorm Warning | BMX | Chambers, Lee | 50 min |
| Jun 11, 3:21 PM CDT | Severe Thunderstorm Warning | BMX | Elmore, Macon, Montgomery | 24 min |
| Jun 11, 4:40 PM CDT | Severe Thunderstorm Warning | BMX | Lee, Macon, Russell | 35 min |
| Jun 11, 5:23 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Elmore, Montgomery | 37 min |
| Jun 11, 5:24 PM CDT | Severe Thunderstorm Warning | BMX | Montgomery | 36 min |
| Jun 11, 5:33 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Elmore | 27 min |
| Jun 11, 5:41 PM CDT | Severe Thunderstorm Warning | BMX | Cleburne | 34 min |
| Jun 11, 5:42 PM CDT | Flash Flood Warning | BMX | Tuscaloosa | 93 min |
| Jun 11, 5:45 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson | 30 min |
| Jun 11, 5:51 PM CDT | Severe Thunderstorm Warning | BMX | Autauga | 39 min |
| Jun 11, 5:55 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Tuscaloosa | 35 min |
| Jun 11, 5:58 PM CDT | Severe Thunderstorm Warning | BMX | Blount | 37 min |
| Jun 11, 6:13 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson | 32 min |
| Jun 11, 6:16 PM CDT | Severe Thunderstorm Warning | BMX | Hale | 29 min |
| Jun 11, 6:27 PM CDT | Severe Thunderstorm Warning | BMX | Chilton, Shelby | 48 min |
| Jun 11, 6:49 PM CDT | Severe Thunderstorm Warning | BMX | Cherokee | 56 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.